# SDR ORJA9637

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 5917161509
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS INOP AT ROWS 2-4.  FOUND BATTERIES BAD.  REMOVED AND REPLACED BATTERIES.  OPS CHECK GOOD.  (M)
